RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 3(201), Pages 49–84 (Mi umn3421)  

This article is cited in 3 scientific papers (total in 4 papers)

New work in the probabilistic theory of special functions

L. A. Lyusternik


Full text: PDF file (1489 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:3, 55–96

Bibliographic databases:

UDC: 517.5+519.24
MSC: 33Cxx, 60K25
Received: 04.03.1977

Citation: L. A. Lyusternik, “New work in the probabilistic theory of special functions”, Uspekhi Mat. Nauk, 33:3(201) (1978), 49–84; Russian Math. Surveys, 33:3 (1978), 55–96

Citation in format AMSBIB
\Bibitem{Lyu78}
\by L.~A.~Lyusternik
\paper New work in the probabilistic theory of special functions
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 3(201)
\pages 49--84
\mathnet{http://mi.mathnet.ru/umn3421}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=492416}
\zmath{https://zbmath.org/?q=an:0391.60014|0409.60014}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 3
\pages 55--96
\crossref{https://doi.org/10.1070/RM1978v033n03ABEH002465}


Linking options:
  • http://mi.mathnet.ru/eng/umn3421
  • http://mi.mathnet.ru/eng/umn/v33/i3/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mourad E.H. Ismail, “The H-function with applications in statistics and other disciplines. by A.M. Mathai and R.K. Saxena. Wiley Eastern, New Delhi, and Halsted Press, New York, 1978. xii + 192 pp. U.S. $9.95. ISBN 0-470-26380-6”, Canad J Statist, 8:1 (1980), 143  crossref
    2. P. S. Aleksandrov, M. I. Vishik, V. A. Ditkin, A. N. Kolmogorov, M. A. Lavrent'ev, O. A. Oleinik, “Lazar' Aronovich Lyusternik (on his eightieth birthday)”, Russian Math. Surveys, 35:6 (1980), 1–9  mathnet  crossref  mathscinet  zmath  isi
    3. Poh-Aun Lee, Seng-Huat Ong, H.M. Srivastava, “Probabilistic derivation of some generating functions for the Laguerre polynomials”, Computers & Mathematics with Applications, 38:7-8 (1999), 21  crossref
    4. S. H. Ong, C. M. Ng, “A Bivariate Generalization of the Noncentral Negative Binomial Distribution”, Communications in Statistics - Simulation and Computation, 42:3 (2013), 570  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:375
    Full text:161
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020